Pacific Journal of Mathematics

Total positivity of certain reproducing kernels.

Jacob Burbea

Article information

Source
Pacific J. Math., Volume 67, Number 1 (1976), 101-130.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102817668

Mathematical Reviews number (MathSciNet)
MR0442662

Zentralblatt MATH identifier
0333.30005

Subjects
Primary: 46E20: Hilbert spaces of continuous, differentiable or analytic functions
Secondary: 30A98

Citation

Burbea, Jacob. Total positivity of certain reproducing kernels. Pacific J. Math. 67 (1976), no. 1, 101--130. https://projecteuclid.org/euclid.pjm/1102817668


Export citation

References

  • [1] M. Abramowitz and I. A. Stegun, Handbook of Mathematical Functions, Appl. Math. Ser. 55, Natl. B. of Standards, Washington, 1964.
  • [2] R. Askey and S. Wainger, A convolution structure for Jacobi series, Amer. J. Math., 91 (1969), 463-485.
  • [3] H. Bateman, A generalizationof the Legendre polynomial, Proc. London Math. Soc, (2), 3 (1905), 111-123.
  • [4] S. Bergman, The Kernel Function and Conformal Mapping, Math. Surveys 5, Amer. Math. Soc, Providence, 1970.
  • [5] J. Burbea, Total positivity and reproducing kernels, Pacific J. Math., 55 (1974), 343-359.
  • [6] A. Erdely, Higher TranscendentalFunctions I, McGraw-Hill, New York, 1953.
  • [7] A. Erdely,Higher TranscendentalFunctions II, McGraw-Hill, New York, 1953.
  • [8] R. Horton, Jacobi polynomials, IV; a familyof variationdiminishingkernels, Siam J. Math. Anal., 6 (1975), 544-550.
  • [9] S. Karlin, Total Positivity, Vol. 1, Stanford Univ. Press, Stanford, 1968.
  • [10] S. Karlin, Best quadrature formulas and splines, J. Approximation Theory, 4 (1971), 59-90.
  • [11] R. E. A. C. Paley and N. Wiener, Fourier Transformsin the ComplexDomain, Colloquium Publications, Vol. 19, Amer. Math. Soc, New York, 1934.
  • [12] G. Plya and I. J. Schoenberg, Remarkson the la Vallee Poussin means and convex conformal maps of the circle, Pacific J. Math., 8 (1958), 295-334.
  • [13] E. D. Rainville, Special Functions, Macmillan, New York, I960.
  • [14] A. Selberg, Automorphic functionsand integral operators, Seminars on analytic functions, Institute for Advanced Study, Princeton, 1957, Vol. II, 152-161.
  • [15] H. S. Shapiro and A. L. Shields, On the zeros of functionswith finite Dirichlet integral and some related function spaces, Math. Z., 80 (1962), 217-229.